# SDR 2007UALA02172

- Difficulty date: June 22, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 35,820 hours, 12,932 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Unreliable
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FOUND DOOR 1R EMERGENCY CYLINDER IN THE UNARMED POSITION AND NOT SAFETIED.  ARMED EMERGENCY CYLINDER AND SAFETIED.
